On a ζ function related to the continued fraction transformation
Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 195-203.
@article{BSMF_1976__104__195_0,
     author = {Mayer, Dieter H.},
     title = {On a $\zeta $ function related to the continued fraction transformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {195--203},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1825},
     mrnumber = {54 #6210},
     zbl = {0328.58011},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1825/}
}
TY  - JOUR
AU  - Mayer, Dieter H.
TI  - On a $\zeta $ function related to the continued fraction transformation
JO  - Bulletin de la Société Mathématique de France
PY  - 1976
SP  - 195
EP  - 203
VL  - 104
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1825/
DO  - 10.24033/bsmf.1825
LA  - en
ID  - BSMF_1976__104__195_0
ER  - 
%0 Journal Article
%A Mayer, Dieter H.
%T On a $\zeta $ function related to the continued fraction transformation
%J Bulletin de la Société Mathématique de France
%D 1976
%P 195-203
%V 104
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1825/
%R 10.24033/bsmf.1825
%G en
%F BSMF_1976__104__195_0
Mayer, Dieter H. On a $\zeta $ function related to the continued fraction transformation. Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 195-203. doi : 10.24033/bsmf.1825. http://archive.numdam.org/articles/10.24033/bsmf.1825/

[1] Artin (E.) and Mazur (B.). - On periodic points, Annals of Math., Series 2, t. 81, 1965, p. 82-99. | Zbl

[2] Billingsley (P.). - Ergodic theory and information. - New York, J. Wiley, 1965 (Wiley Series in Probability and mathematical Statistics). | MR | Zbl

[3] Grothendieck (A.). - Produits tensoriels topologiques et espaces nucléaires. - Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). | MR | Zbl

[4] Kamowitz (H.). - The spectra of composition operators on HP, J. functional Analysis, t. 18, 1975, p. 132-150. | MR | Zbl

[5] Ruelle (D.). - Generalized Ά functions for axiom A basic sets, Bull. Amer. math. Soc., t. 82, 1976, p. 153-156. | MR | Zbl

[6] Ruelle (D.). - Ά functions for expanding maps and Anosov flows, Bures-sur-Yvette, Institut des Hautes Études Scientifiques (Preprint, to appear in Invent. math.). | Zbl

[7] Seminaire Schwartz. - Produits tensoriels topologiques d'espaces vectoriels topologiques. Espaces vectoriels topologiques nucléaires. Applications, 1re année, 1953/1954. - Paris, Secrétariat mathématique 1954. | Zbl

[8] Walters (P.). - Private communication (non published).

Cited by Sources: